The Perforated Stones of South Africa
Bibliographic Data
| ID | 7470111 |
|---|---|
| Authors | H Mitford Barber (corresponding author) |
| Year | 1892 |
| Volume | 21 |
| Pages | 302-302 |
| Publication date | 1892-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of the Anthropological Institute of Great Britain and Ireland (JOURNAL) |
| Journal identifiers | ISSN: 0959-5295 • E-ISSN: 2397-2564 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2842559 |
| OpenAlex | W2802277623 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.04 |
|---|---|
| Citation span | 1999 - 1999 (1) |
| Highly cited | No |